BibTeX record journals/tit/Marton86

download as .bib file

@article{DBLP:journals/tit/Marton86,
  author    = {Katalin Marton},
  title     = {A simple proof of the blowing-up lemma},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {32},
  number    = {3},
  pages     = {445--446},
  year      = {1986},
  url       = {https://doi.org/10.1109/TIT.1986.1057176},
  doi       = {10.1109/TIT.1986.1057176},
  timestamp = {Tue, 10 Mar 2020 10:42:54 +0100},
  biburl    = {https://dblp.org/rec/journals/tit/Marton86.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics